# SDR CA150213005

- Difficulty date: February 9, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH 3,000 FEET A LOUD BANG WAS HEARD AND PRESSURIZATION LOST. AFT CARGO DOOR SEAL WAS FOUND DAMAGED. IN A PRIOR EVENT THE DOOR SUFFERED DAMAGE AT THE SAME LOCATION.
